Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 21, Number 4
HTML articles powered by AMS MathViewer

Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators
Rupert L. Frank, Elliott H. Lieb and Robert Seiringer PDF
J. Amer. Math. Soc. 21 (2008), 925-950
Blow-up phenomena for the Yamabe equation
Simon Brendle PDF
J. Amer. Math. Soc. 21 (2008), 951-979
On the superrigidity of malleable actions with spectral gap
Sorin Popa PDF
J. Amer. Math. Soc. 21 (2008), 981-1000
Localization for quantum groups at a root of unity
Erik Backelin and Kobi Kremnizer PDF
J. Amer. Math. Soc. 21 (2008), 1001-1018
Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system
Mohammed Lemou, Florian Méhats and Pierre Raphaël PDF
J. Amer. Math. Soc. 21 (2008), 1019-1063
The noncommutative Choquet boundary
William Arveson PDF
J. Amer. Math. Soc. 21 (2008), 1065-1084
Eulerian series as modular forms
Kathrin Bringmann, Ken Ono and Robert C. Rhoades PDF
J. Amer. Math. Soc. 21 (2008), 1085-1104
On the orbits of computably enumerable sets
Peter A. Cholak, Rodney Downey and Leo A. Harrington PDF
J. Amer. Math. Soc. 21 (2008), 1105-1135
On conformally Kähler, Einstein manifolds
Xiuxiong Chen, Claude LeBrun and Brian Weber PDF
J. Amer. Math. Soc. 21 (2008), 1137-1168
Disk enumeration on the quintic 3-fold
R. Pandharipande, J. Solomon and J. Walcher PDF
J. Amer. Math. Soc. 21 (2008), 1169-1209
Correction to “Formal degrees and adjoint $\gamma$-factors”
Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda PDF
J. Amer. Math. Soc. 21 (2008), 1211-1213